# SDR AALA2009030900563

- Difficulty date: March 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 40,951 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - EMERGENCY LIGHT AT FIRST CLASS CLOSET MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET.
